# SDR UIEA2024080900816

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING, UPPER SURFACE, SPOILER #6, UPPER RIGHT SURFACE, WITH DENT( LH WING, UPPER SURFACE, SPOILER #6 WAS REPAIRED IAW SRM 57-70-01-2R-1 FIG. 201. PAGE 1-5 AND SRM 51-70-04-0G-0 PAR. 5. L. PAGE. 19 AND SRM 51-70-03-0G PAR. 5 .L. FIG 16. PAGE. 15 AND 41 REV 125 APR/15/2024. NO FURTHER DEFECTS NOTED )
